# SDR CA001205023

- Difficulty date: November 20, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10,475 hours
- Engine: Pwa PT6A42
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 55165051114
- Condition: Cracked
- Location: L/E Mid Span 6
- Component: Outboard Right F, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKED SPAR PART NR 35-165050-229.  (X)
